# SDR UALA2010042901446

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 54,993 hours, 19,869 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087008
- Part serial: CWDDDH3693
- Condition: Faulty
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG DOOR WILL NOT CLOSE.  WHILE TROUBLE SHOOTING PROBLEM FOUND 2 SHEARED BOLT HEADS ON MLG DOOR BYPASS VALVE. BYPASS VALVE ON AOG, AOG  M2464. REPLACED LT MLG DOOR GROUND OPENING BYPASS VALVE. DOOR OPENS AND CLOSES OK.
